Vanilla Option Pricing on Stochastic Volatility market models
We want to discuss the option pricing on stochastic volatility market models, in which we are going to consider a generic function β (νt ) for the drift of volatility process. It is our intention choose any equivalent martingale measure, so that the drift of volatility process, respect at the new measure, is zero. This technique is possible when the Girsanov theorem is satisﬁed, since the stochastic volatility models are uncomplete markets, thus one has to choice an arbitrary risk price of volatility. In all this cases we are able to compute the price of Vanilla options in a closed form. To name a few, we can think to the popular Heston’s model, in which the solution is known in literature, unless of an inverse Fourier transform.
|Date of creation:||04 Oct 2010|
|Contact details of provider:|| Postal: Ludwigstraße 33, D-80539 Munich, Germany|
Web page: https://mpra.ub.uni-muenchen.de
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Cox, John C & Ingersoll, Jonathan E, Jr & Ross, Stephen A, 1985.
"A Theory of the Term Structure of Interest Rates,"
Econometric Society, vol. 53(2), pages 385-407, March.
- Roger Lord & Remmert Koekkoek & Dick van Dijk, 2006.
"A Comparison of Biased Simulation Schemes for Stochastic Volatility Models,"
Tinbergen Institute Discussion Papers
06-046/4, Tinbergen Institute, revised 07 Jun 2007.
- Roger Lord & Remmert Koekkoek & Dick Van Dijk, 2010. "A comparison of biased simulation schemes for stochastic volatility models," Quantitative Finance, Taylor & Francis Journals, vol. 10(2), pages 177-194.
- Christian Kahl & Peter Jackel, 2006. "Fast strong approximation Monte Carlo schemes for stochastic volatility models," Quantitative Finance, Taylor & Francis Journals, vol. 6(6), pages 513-536.
- Vladimir Piterbarg, 2005. "Stochastic Volatility Model with Time-dependent Skew," Applied Mathematical Finance, Taylor & Francis Journals, vol. 12(2), pages 147-185.
When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:25645. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Joachim Winter)
If references are entirely missing, you can add them using this form.